×

Free products of Abelian l-groups. (English) Zbl 0298.06023


MSC:

06F20 Ordered abelian groups, Riesz groups, ordered linear spaces
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] S. Bernau: Free abelian lattice groups. Math. Annalen, 180, pp. 48 - 59 (1969). · Zbl 0157.36801 · doi:10.1007/BF01350085
[2] P. Conrad: Lattice-ordered groups. Tulane University, 1970. · Zbl 0258.06011
[3] P. Conrad & D. McAlister: The completion of a lattice-ordered group. J. of the Austral. Math. Soc., Vol IX, parts 1, 2, pp. 182-208 (1969). · Zbl 0172.31601 · doi:10.1017/S1446788700005760
[4] L. Fuchs: Partially Ordered Algebraic Systems. Pergamon Press (1963). · Zbl 0137.02001
[5] J. Martinez: Free products in varieties of lattice-ordered groups. Czechoslovak Math. J., 22(97) 1972, 535-553. · Zbl 0247.06022
[6] B. Mitchell: Theory of Categories. Academic Press (1965). · Zbl 0136.00604
[7] E. Weinberg: Free lattice-ordered abelian groups. Math. Annalen, 151, pp. 187-199 (1963). · Zbl 0114.25801 · doi:10.1007/BF01398232
[8] E. Weinberg: Free lattice-ordered abelian groups II. Math. Annalen, 159, pp. 217-222 (1965). · Zbl 0138.26201 · doi:10.1007/BF01362439
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.